# SDR CALA2019101401759

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 83,022 hours, 31,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU L AND R FAIL P TP SYSTEM LIGHT CHECK REMOVED AND REPLACED LEFT AND RIGHT EPSU''S (11WL AND 12WL) AND L EFT AND RIGHT EPSU BATTERIES IAW AMM 33-51-38-000-001-A, 33 -51-38-400-001-A, 33-51-38-000-002-A, AND 33-51-38-400-002-A. PE RFORMED OPS CHECK OF THE EMERGENCY SUPPLY UNITS BY BITE CHECK IAW A320 AMM 33-51-00-710-001-A. OPS CHECK GOOD.
